By Robert D. AndersonThe Associated PressAUSTIN, Texas — The latest in a string of deaths involving Western medicine in South Korea has raised concerns about the growing influence of the United States’ pharmaceutical industry.
The U.S. Food and Drug Administration has said that it’s aware of two deaths linked to a vaccine for the disease called Rangakh Western Medicine practices.
The FDA says that the cases occurred in a South Korean city and a Japanese city.
A person with the initials “K.J.” and a person with a similar name died at the same hospital in April, and another case has been reported in Japan.
A statement from the FDA says it’s “aware of multiple cases of Rangak Western Medicine practice-associated infections.”
It also says that in April and May it received “multiple reports” of cases in a Chinese city, and the agency is “actively investigating.”
The FDA did not respond to an email requesting comment.
In South Korea, the health ministry says it is investigating the cases and said it would “take action if necessary.”
South Korean doctors, who practice Rangakye western medicine in the country, say that many Western medical students are not trained to handle the infection.
In a recent study, South Korean medical researchers found that the prevalence of Rangaaku Western medicine practices among young people in the South was higher than the prevalence in other Asian countries, according to the report.
The researchers also found that Rangaki western medicine is associated with a lower life expectancy.
In the U.K., a review of health statistics from England’s National Health Service found that among the 1.5 million people in England who were in their 40s and 50s, about 10 percent had used Rangako Western Medicine.
In South Korea it’s about 15 percent, the study found.
The findings are preliminary and are being disputed by South Korea’s health ministry.
The Rangake western medicine practice is not the only Western medicine practice that is linked to infection in South Korean hospitals.
In April, a man died of a complication of a drug called azathioprine in the city of Busan, which has a large population of Rongaks.
The man, who was hospitalized for more than a year, died after he received a vaccine against the deadly coronavirus.
The city was closed for three months and some hospitals were forced to shut down after the outbreak.
A spokesman for the health authorities there, Kang Dong-jung, told The Associated Press that a drug used in the case had been recalled.